# SDR 96ZZZX4615

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101650B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Chip Light
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHIP ON SHORT FINAL, WOULD NOT PULSE OFF, LANDED AIRCRAFT.
